On peripheral factorization of linear homogeneous operators

Тип публикации: статья из журнала

Год издания: 1997

Аннотация: Factorization of a linear ordinary differential operator is an important tool for analyzing and solving differential equations. The paper discusses classical and some recent results on nonuniqueness of the complete factorization (i.e., factorization into irreducible components) of linear ordinary differential operators, as well as the character of the nonuniqueness of so-called peripheral factorization. All the results discussed are valid not only for the ring of differential operators but also, for example, for the rings of difference and q-difference operators. Moreover, the analysis can be applied to the case of an arbitrary ring of Ore polynomials.

Ссылки на полный текст

Издание

Журнал: PROGRAMMING AND COMPUTER SOFTWARE

Выпуск журнала: Vol. 23, Is. 1

Номера страниц: 45-50

ISSN журнала: 03617688

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA

Авторы

  • Abramov S.A. (Computer Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 117967, Russian Federation)
  • Tsarev S.P. (Krasnoyarsk State Polythechnical U., ul. Lebedevoi 89, Krasnoyarsk, 660049, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.